MathSciNet Relay Station
MathSciNet bibliographic data
MR614370 (82j:57027) 57R30
Haefliger, André Some remarks on foliations with minimal leaves. J. Differential Geom. 15 (1980), no. 2, 269–284 (1981).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement